# SDR W39A202505140355

- Difficulty date: April 10, 2025
- Submitted: May 14, 2025
- Operation: General aviation
- Aircraft: N127EJ
- Make and model: Beech 400A
- Aircraft serial: RK127
- Aircraft time: 9,295 hours, 7,129 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: LA45AS31001024
- Part serial: 10025
- Condition: Cracked
- Location: Right
- Part time: 669 hours, 455 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WINDSHIELD CRACKED DESCENDING THROUGH FL 220 , CREW DETERMINED THAT IT WAS THE OUTER ACRILIC PLY, CREW COMPLIED WITH THE ABNORMAL PROCEDURE , PRESSURIZATION WAS NORMAL, CREW CONTINUE WITH THE FLIGHT TO SUA
